Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 64, NWS Baltimore/Washington

May 26, 20214 counties in Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at May 26, 2021, 7:06 PM EDT for 4 counties in Virginia. It was in force for 20 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2021, 7:06 PM EDT (23:06 UTC)
Expired
May 26, 2021, 7:26 PM EDT
In force
20 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties City of Harrisonburg, VA, Greene County, VA, Page County, VA, Rockingham County, VA

The radar

The Sterling radar (KLWX), 124 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:20 PM EDTTSTM WND DMG2 Ene Rocky Bar, VATREE BLEW DOWN IN THE 4500 BLOCK OF BERRYTOWN ROAD.
May 26, 7:31 PM EDTTSTM WND DMG3 Ne Elkton, VATREE AND WIRES BLEW DOWN IN THE 18000 BLOCK OF RED BRUSH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:48 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

616 
WUUS51 KLWX 262306
SVRLWX
VAC079-139-165-660-262345-
/O.NEW.KLWX.SV.W.0064.210526T2306Z-210526T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
706 PM EDT Wed May 26 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Rockingham County in western Virginia...
  Southwestern Page County in northwestern Virginia...
  Northwestern Greene County in central Virginia...
  The southeastern City of Harrisonburg in western Virginia...

* Until 745 PM EDT.

* At 706 PM EDT, a severe thunderstorm was located near Harrisonburg,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Harrisonburg, Grottoes, Shenandoah, Massanutten, Stanley, Elkton,
  Weyers Cave, Alma, Rocky Bar, Honeyville, Penn Laird, Ingham, Port
  Republic, Pleasant Valley, Swift Run, Pine Grove, Keezletown,
  Fletcher, Jollett and Mcgaheysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3839 7892 3863 7850 3843 7843 3841 7844
      3836 7842 3825 7882 3831 7889 3830 7891
TIME...MOT...LOC 2306Z 250DEG 29KT 3836 7884 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
2 follow-up statements
490 
WWUS51 KLWX 262317
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
717 PM EDT Wed May 26 2021

VAC660-262327-
/O.CAN.KLWX.SV.W.0064.000000T0000Z-210526T2345Z/
City of Harrisonburg VA-
717 PM EDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR THE SOUTHEASTERN CITY OF
HARRISONBURG IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, western and northwestern Virginia.

LAT...LON 3841 7884 3863 7850 3843 7843 3841 7844
      3836 7842 3829 7873 3832 7878
TIME...MOT...LOC 2317Z 250DEG 29KT 3839 7873 

$$

VAC079-139-165-262345-
/O.CON.KLWX.SV.W.0064.000000T0000Z-210526T2345Z/
Rockingham VA-Page VA-Greene VA-
717 PM EDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN ROCKINGHAM...SOUTHWESTERN PAGE AND NORTHWESTERN
GREENE COUNTIES...

At 717 PM EDT, a severe thunderstorm was located over Massanutten, or
8 miles east of Harrisonburg, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Shenandoah, Massanutten, Stanley, Elkton, Alma, Rocky Bar,
Honeyville, Penn Laird, Ingham, Swift Run, Pine Grove, Keezletown,
Fletcher, Jollett, Mcgaheysville and Montevideo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3841 7884 3863 7850 3843 7843 3841 7844
      3836 7842 3829 7873 3832 7878
TIME...MOT...LOC 2317Z 250DEG 29KT 3839 7873 

HAIL...<.75IN
WIND...60MPH
 
$$

DHOF
558 
WWUS51 KLWX 262326
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
726 PM EDT Wed May 26 2021

VAC079-139-165-262336-
/O.CAN.KLWX.SV.W.0064.000000T0000Z-210526T2345Z/
Rockingham VA-Page VA-Greene VA-
726 PM EDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCKINGHAM...
SOUTHWESTERN PAGE AND NORTHWESTERN GREENE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, western and northwestern Virginia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

LAT...LON 3841 7884 3863 7850 3843 7843 3841 7844
      3836 7842 3829 7873 3832 7878
TIME...MOT...LOC 2325Z 250DEG 29KT 3841 7864 

$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:46 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 26, 3:46 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
346 PM EDT Wed May 26 2021

.SYNOPSIS...
High pressure over the western Atlantic will give way to an
approaching trough through this evening, with a cold front pushing
through the region late tonight. Weak high pressure will build into
the area Thursday, followed by an area of low pressure poised to
cross the region Friday into Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure remains situated over the western Atlantic this
afternoon as a cold front bisects the Great Lakes. Locally,
southerly breezes have helped usher in quite a moist airmass the
past 24 hours, with dewpoints in the mid to upper 60s, with
lower 70s more prevalent along and east of the I-95 corridor.
Skies have favored partly to mostly sunny, allowing for ample
insolation and rising temperatures well into the 80s to low 90s.
Combining this heat and humidity, heat indices are hovering in
the low to middle 90s for much of the CWA.

Upper trough over the Great Lakes will shift eastward this afternoon
and evening as the surface cold front nudges along with it. With the
above airmass in place, scattered showers and thunderstorms have
developed along and west of the Blue Ridge Mountains. Given the very
moist airmass, strong surface heating, and projected falling
heights, the risk for strong to severe storms is in play this
afternoon and evening for the entire area. Latest mesoanalysis
highlights 1500-2500 J/kg of SBCAPE, steep low level lapse rates,
and decent DCAPE on the order of ~1000 J/kg lurking east of the Blue
Ridge Mountains and into the metros. Given the current
radar/satellite trends and the ingredients above, a Severe
Thunderstorm Watch has been issued for the entire area until 10PM
this evening. The primary risks will be damaging wind gusts in
excess of 60 mph and isolated quarter sized hail. As the activity
progresses further east of the mountains late this afternoon
and evening, storms may take on a more organized linear feature
near and east of the Baltimore/Washington metro areas.

The strong to severe storms are now tracking along the Blue Ridge
Mountains, with the expectation of reaching the metro areas after
4pm and lingering into the early evening hours. A secondary line of
showers and isolated storms are possible well into the evening hours
as the front nears, but with the loss of daytime heating, the severe
threat should be waning with this activity. Clouds will linger
overnight as precip comes to an end by midnight, and temperatures
hold in the 60s to near 70 degrees. Some patchy fog is possible
overnight for areas that see rainfall as dewpoints remain
elevated in the 60s.

&&

.SHORT TERM /THURSDAY MORNING THROUGH FRIDAY NIGHT/...
In the wake of the frontal passage tonight into early Thursday
morning, winds will turn out of the west northwest, delivering a
drier airmass into the region. The front will stall to our
south across southern Virginia and northern North Carolina, as
high pressure builds into the region and delivers a dry
forecast. Temperatures will remain above normal under plentiful
sunshine, with highs topping out in the 80s for most, 70s in the
mountains. Ridge axis aligns overhead Thursday night with
continued dry conditions and cooler temperatures in the 50s to
middle 60s. Clouds will increase throughout the night as we warm
advect aloft ahead of low pressure approaching the Ohio Valley.

After a brief lull in the action, Friday may start off dry, but the
second half of the day will turn wet. An upper trough currently
moving through Idaho will eventually bring cool and unsettled
conditions by late afternoon and through the night.
Where this stalled boundary sets up is somewhat uncertain which
leads to a complicated temperature forecast. North of the frontal
zone it is forecast to be in the mid/upper 60s with precipitable
water values around 0.75 inches. To the south, low 80s are possible
along with nearly double the atmospheric moisture content. The
heaviest rains come in Friday evening, continuing into early
portions of the night. Through Saturday morning, 0.50 to 1.25 inches
of rain is expected with locally higher amounts over areas of
upslope flow across western Maryland and the eastern West Virginia
panhandle. The current Weather Prediction Center outlook places much
of the area in a Marginal Risk for flash flooding. Given how dry it
has been, this will likely be more beneficial rainfall than anything.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Chance of rain showers will linger most of the day Saturday as a low
pressure system gradually departs to the east. Cooler and drier air
will push into the region Saturday night through Tuesday as an area
of high pressure builds to the northeast and then southward. Cooler
than average temperatures expected Saturday and Sunday. More normal
temperatures will ensue on Monday. Above average temperatures return
on Tuesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Scattered showers and thunderstorms will cross the terminals this
afternoon and evening, some of which may contain wind gusts in
excess of 60 mph and isolated quarter sized hail. Brief periods of
MVFR/IFR conditions may result in the stronger activity, as winds
favor a south southwesterly trajectory at around 10 knots or less.

A cold front will cross the terminals overnight, turning winds light
out of the northwest as drier conditions and VFR prevails. Weak high
pressure will build over the region Thursday and Thursday night as
the aforementioned front stalls to our south. Winds will turn from
the northwest to northeast during this period, but remain at less
than 10 knots. Low pressure will track along the frontal boundary
lingering nearby the second half of Friday through Friday night,
resulting in increase rain chances and the likelihood of sub VFR
conditions as winds remain on an easterly trajectory at around 10
knots or less.

MVFR to IFR conditions possible Saturday into Saturday evening due
to rain showers on the backside of a low pressure system. VFR
conditions will ensue overnight Saturday through Sunday night. Winds
northeast 10 knots gusts 15 to 20 knots Saturday. Winds northeast
becoming north 5 to 10 knots Saturday night into Sunday. Winds north
around 5 knots Sunday night.

&&

.MARINE...
An approaching upper trough and surface cold front will spark
scattered showers and thunderstorms over the marine district late
this afternoon and evening. Some of these storms may produce
damaging wind gusts and isolated quarter sized hail, necessitating
the need for Special Marine Warnings.

Behind the frontal passage overnight, winds will turn out of the
northwest, but remain at 10 knots or less through Thursday as weak
high pressure nudges into the region. Winds will turn more onshore
Thursday night through Friday night, but remaining sub Advisory
levels. Low pressure will track into the area later Friday and
Friday night, bringing widespread precipitation and potential of
reduced visibilities on the waterways.

Small craft advisories likely on Saturday. Winds northeast 10 to 15
knots gusts 20 knots. Small craft possible Saturday night. Winds
around 10 knots with gusts up to 18 knots. No marine hazards
expected Sunday and Sunday night.

&&

.TIDES/COASTAL FLOODING...
A cold front will cross the area overnight, turning winds out of the
northwest, delivering falling tidal anomalies through the day on
Thursday. Winds will turn onshore Thursday night and remain so into
the first half of the weekend, which may result in anomalies
increasing once again and a renewed threat for tidal flooding.

&&

.CLIMATE...
Record highs and record warm lows for Wednesday.

Date\Site    DCA        BWI        IAD        MRB
Wed 5/26   96   74    94   74    92   71    96   69
          1880 1991  1914 1880  2007 2018  1914 2018

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ534-
     543.

&&

SYNOPSIS...BKF
NEAR TERM...BKF
SHORT TERM...BKF/BRO
LONG TERM...KLW
AVIATION...BKF/KLW
MARINE...BKF/KLW
TIDES/COASTAL FLOODING...BKF
CLIMATE...DHOF
Hazardous weather outlook, May 26, 2:50 PM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
250 PM EDT Wed May 26 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-271900-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
250 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM for the
entire area. The primary threats are damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-271900-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
250 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM for the
entire area. The primary threats are damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-271900-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
250 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM for the
entire area. The primary threats are damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and evening.

In the hours before

Local storm report, May 26, 6:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
645 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     HYATTSVILLE             38.89N  76.87W
05/26/2021                   PRINCE GEORGES     MD   911 CALL CENTER

            *** 1 INJ *** TREE DOWN ON HOME IN 13300 BLOCK OF
            PENDLETON STREET IN FORT WASHINGTON.

&&

EVENT NUMBER LWX2104124

CPB
Local storm report, May 26, 6:47 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
647 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 SSE TANTALLON         38.70N  76.99W
05/26/2021                   PRINCE GEORGES     MD   TRAINED SPOTTER

            MULTIPLE TREES BLEW DOWN IN THE SOUTHERN PORTION OF
            PRINCE GEORGE'S COUNTY NEAR FORT WASHINGTON.

&&

EVENT NUMBER LWX2104125

CPB
Local storm report, May 26, 6:52 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
652 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     MARINE TSTM WIND 4 SSE FELLS POINT       39.22N  76.53W
05/26/2021  M41 MPH          ANZ538             MD   MESONET

&&

EVENT NUMBER LWX2104126

ADM
Local storm report, May 26, 6:58 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
658 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     HYATTSVILLE             38.89N  76.87W
05/26/2021                   PRINCE GEORGES     MD   911 CALL CENTER

            TREE BLEW DOWN ONTO AN OCCUPIED CAR IN THE 10900 BLOCK
            OF SWEETGUM WAY. OCCUPANT SAFELY OUT OF CAR.

&&

EVENT NUMBER LWX2104127

CPB
Local storm report, May 26, 6:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
659 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     INDIAN HEAD             38.60N  77.16W
05/26/2021                   CHARLES            MD   BROADCAST MEDIA

            TREE DOWN NEAR THE INTERSECTION OF INDIAN HEAD HIGHWAY
            AND OLD FORT ROAD SOUTH

&&

EVENT NUMBER LWX2104128

ADM
Local storm report, May 26, 7:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
704 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 SE TANTALLON          38.71N  76.99W
05/26/2021                   PRINCE GEORGES     MD   911 CALL CENTER

            *** 1 INJ *** TREE DOWN ON HOME IN 13300 BLOCK OF
            PENDLETON STREET IN FORT WASHINGTON.

&&

CORRECTED LOCATION

EVENT NUMBER LWX2104124

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:48 PM EDTSevere Thunderstorm WarningLWXFrederick, Shenandoah, Warren, City of Winchester42 min
May 26, 2:51 PM EDTSevere Thunderstorm WarningLWXClarke, Loudoun39 min
May 26, 3:21 PM EDTSevere Thunderstorm WarningLWXLoudoun39 min
May 26, 3:24 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Warren39 min
May 26, 3:40 PM EDTSevere Thunderstorm WarningLWXClarke, Loudoun28 min
May 26, 3:59 PM EDTSevere Thunderstorm WarningLWXLoudoun9 min
May 26, 4:05 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more40 min
May 26, 4:23 PM EDTSpecial Marine WarningLWX114 min
May 26, 4:35 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Prince William, City of Alexandria, City of Fairfax, City of Falls Church and 2 more40 min
May 26, 4:55 PM EDTSpecial Marine WarningLWX59 min
May 26, 5:18 PM EDTSpecial Marine WarningLWX97 min
May 26, 5:22 PM EDTSevere Thunderstorm WarningLWXFairfax, Prince William, City of Alexandria24 min
May 26, 5:28 PM EDTSpecial Marine WarningLWX86 min
May 26, 5:45 PM EDTSpecial Marine WarningLWX79 min
May 26, 6:15 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, City of Winchester45 min
May 26, 6:22 PM EDTSpecial Marine WarningLWX42 min
May 26, 6:51 PM EDTSevere Thunderstorm WarningLWXLoudoun39 min
May 26, 7:27 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun48 min
May 26, 7:50 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Falls Church and 2 more40 min
May 26, 7:59 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax46 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.